# SDR SWAA2019060633389

- Difficulty date: May 24, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N939WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36646
- Aircraft time: 34,762 hours, 20,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C16820
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR OFF OF THE SLIDE SHELF. (OUT OF POSITION) / REPOSITIONED GIRT BAR IAW AMM.
